# SDR YENA2023005010463

- Difficulty date: April 29, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 02647
- Aircraft time: 65,409 hours, 23,167 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#765, JFK-GCM. 'STRONG DIRTY SOCK SMELL PASSING 8,000FT, 250KTS POWER IDLE, APU NOT ON SMELL REMAINED. AFTER LANDING AND PARKING APU ON AND APU BLEED ON ( APU SYSTEM ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
